MAUDE Adverse Event Report: Zimmer GmbH ANN CORT BONE SCREW 4 X 24MM; Prosthesis, Shoulder

Zimmer GmbH ANN CORT BONE SCREW 4 X 24MM; Prosthesis, Shoulder
Catalog Number 47-2486-124-40
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 07/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The clinical study reported that the patient underwent an initial left humerus open reduction and internal fixation.Subsequently the patient received a steroid injection for subacromial bursitis.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products: item: 47-2496-261-08 - ann ph nail lt 8.5x260mm - lot: 3234394.Item: 47-2486-040-40 - ann blunt tip screw 4x40mm - lot: 3271782.Item: 47-2486-140-40 - ann cort bone screw 4 x 40mm - lot: 3212554.Item: 47-2486-124-40 - ann cort bone screw 4 x 24mm - lot: 3196229.Item: 47-2486-126-40 - ann cort bone screw 4 x 26mm - lot: 3244433.G2: report source: europe: belgium.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
ANN CORT BONE SCREW 4 X 24MM
Common Device Name
Prosthesis, Shoulder
Manufacturer (Section D)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
Zimmer GmbH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50340469
Report Number0009613350-2026-00428
Device Sequence Number5750502
Product Code HSB
UDI-Device Identifier00889024505322
UDI-Public(01)00889024505322(17)300526(10)3241538
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K231114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number47-2486-124-40
Device Lot Number3241538
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11 narrative
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight234 LB